# SDR CALA2025080807493

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 44,432 hours, 16,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR9635120
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE ALL EEPL WIRING FROM CABIN AND EVALUATE CONDITION, CONFORMITY AND SECURITY. SUPPORT TASK NSA EMX N/R 00022.   DURING EEPL WIRING EVALUATION, FOUND EEPL SECTION FOR SEAT ROWS 23ABC TO 26ABC DAMAGED REQUIRING REPLACEMENT.  REMOVED AND REPLACED DAMAGED EEPL SECTION IAW  SWPM 20-90-14 AND DWG40N01655 SH-01 REV. -EVALUATED A LL EEPL HARNESSES AND SWD'S FOR SEATS 1AB TO 38ABC AND NO DEFECT S NOTED, EEPL HARNESSES' CONFIGURATIONS CONFORM WITH NAT DWG 40N 01655 SH_01 REV. -. OK TO RE-INSTALL ALL EEPL HARNESSES IN THE RACEWAYS AND AT THE SIDEWALL DISCONNECTS THROUGHOUT THE CABIN. INSTALLED EEPL HARNESSES AND SWD'S FOR SEATS 1AB TO 38ABC IAW NAT DWG 40N01655 SH_01 REV.-. EMERGENCY LIGHTS OPERATIONAL TEST CHECKS GOOD IAW B737-800 AMM 33-51-00,
